# SDR GTIA2019070803469

- Difficulty date: July 8, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 28,041 hours, 12,707 cycles
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU AUTOSHUT DOWN IN FLIGHT AT 33,000 FEET. AUTOSHUTDOWN REPORT & PFR INDICATEED LOP-SWITCH, R&R LOP SWITCH (8091KM) IAW AMM 49-94-14-000-002-A/400-002-A, PERFORMED OPS TEST IAW AMM 49-00-00-710-008-A, OPS TEST GOOD, NO LEAKS DETECTED.
